Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Denver/Boulder, CO

June 6, 2014Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2014, 3:59 AM MDT for Lincoln County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:59 AM MDT (09:59 UTC)
Expired
Jun 6, 2014, 4:30 AM MDT
In force
31 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
480 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1728 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS55 KBOU 060959
SVRBOU
COC073-061030-
/O.NEW.KBOU.SV.W.0071.140606T0959Z-140606T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
359 AM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 430 AM MDT

* AT 357 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUGO...OR 
  13 MILES SOUTHEAST OF LIMON...MOVING NORTHEAST AT 35 MPH. THIS 
  WARNING REPLACES THE PREVIOUS WARNING FOR LINCOLN COUNTY. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUGO AND ARRIBA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3918 10365 3935 10316 3929 10315 3904 10317
      3900 10356
TIME...MOT...LOC 0957Z 247DEG 31KT 3912 10350 

HAIL...1.00IN
WIND...60MPH

$$

ENTREKIN
2 follow-up statements
207 
WWUS55 KBOU 061013
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
413 AM MDT FRI JUN 6 2014

COC073-061030-
/O.CON.KBOU.SV.W.0071.000000T0000Z-140606T1030Z/
LINCOLN CO-
413 AM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR EAST CENTRAL LINCOLN COUNTY...

AT 412 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
HUGO...OR 17 MILES SOUTHWEST OF FLAGLER...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUGO AND ARRIBA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3923 10350 3935 10316 3929 10315 3904 10317
      3902 10343
TIME...MOT...LOC 1012Z 252DEG 31KT 3915 10333 

HAIL...1.00IN
WIND...60MPH

$$

ENTREKIN
406 
WWUS55 KBOU 061027
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
427 AM MDT FRI JUN 6 2014

COC073-061036-
/O.EXP.KBOU.SV.W.0071.000000T0000Z-140606T1030Z/
LINCOLN CO-
427 AM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 430 AM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3923 10350 3935 10316 3929 10315 3904 10317
      3902 10343
TIME...MOT...LOC 1023Z 247DEG 31KT 3915 10333 

$$

ENTREKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:39 PM MDT, 7 hours 20 minutes earlier.

Area forecast discussion, Jun 5, 8:39 PM MDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
839 PM MDT THU JUN 5 2014

.UPDATE...
ISSUED AT 826 PM MDT THU JUN 5 2014

HAVE CANCELED THE SEVERE THUNDERSTORM WATCH FOR ALL ZONES EXCEPT
FOR ZONES EASTERN DOUGLAS...ELBERT AND LINCOLN COUNTIES. ALSO
ADJUST LESSENED TSTMS COVERAGE FOR MOST AREAS EXCEPT FOR THOSE
STILL IN THE SEVERE THUNDERSTORM WATCH. JET OVERHEAD HAS ALLOWED
TSTMS TO CONTINUE SOUTH OF A LINE FROM THE DENVER AREA TO LAST
CHANCE...THIS WILL LIKELY PERSIST THROUGH THE REST OF THE EVENING.
STORMS NOT AS INTENSE BUT STILL AN ISOLATED SEVERE THUNDERSTORM
POSSIBLE.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 343 PM MDT THU JUN 5 2014

THIS AFTERNOON IS SHAPING UP MUCH LIKE LAST NIGHT WITH STRONG
THUNDERSTORMS ALREADY MOVING ACROSS DOUGLAS AND ELBERT COUNTIES.
MODERATE WESTERLY FLOW ALOFT IS CAUSING THE STORMS TO HAVE DECENT
EASTERLY MOTIONS AFTER THE TRIGGER OFF THE HIGHER FOOTHILL
TERRAIN. SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT FOR THE
PLAINS COUNTIES THROUGH MUCH OF THE EVENING. SHOWERS AND
THUNDERSTORMS WILL EVENTUALLY PROGRESS EASTWARD AND OUT OF THE
FORECAST AREA. AREAS OF LOW CLOUDS WILL DEVELOP IN THE WAKE OF THE
THUNDERSTORMS...BUT A WESTERLY COMPONENT TO WINDS COMING OUT OF
THE FOOTHILLS SHOULD BE ENOUGH TO KEEP STRATUS FROM COVERING THE
I-25 CORRIDOR.

FOR FRIDAY...MODERATE ZONAL FLOW ALOFT WILL REMAIN IN PLACE WHILE
HIGH SURFACE PRESSURE OVER THE NORTHERN PLAINS WILL KEEP MOIST EASTERLY
FLOW IN PLACE AT LOWER LEVELS. SYNOPTIC MODELS ARE MORE GENEROUS
WITH AMOUNTS AND AREAL COVERAGE OF PRECIPITATION THAN OVER THE
PAST COUPLE DAYS. THE SCENARIO SHOULD BE QUITE SIMILAR TO
TODAY...WITH PALMER DIVIDE ONCE AGAIN BEING A FAVORED LOCATION FOR
THE HEAVIEST STORMS. IF THE AIRMASS AS A WHOLE HAS MORE MOISTURE
CONTENT THAN TODAY...THEN MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE POSSIBLE. SEVERE WEATHER WILL ALSO BE POSSIBLE ONCE AGAIN
AS THE WIND SHEAR PROFILES WILL REMAIN IN PLACE TO ORGANIZE
THUNDERSTORMS INTO LONG-LIVED CELLS. TEMPERATURES ARE ALSO
EXPECTED TO BE A FEW DEGREES WARMER THAN TODAY...LEADING TO
STRONGER INSTABILITY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 343 PM MDT THU JUN 5 2014

THUNDERSTORMS TO CONTINUE TO ACROSS THE AREA FRIDAY EVENING...WITH
MOST OF ACTIVITY OVER THE PLAINS IN THE AREA OF THE THETA-E AXIS.
ENOUGH SHEAR IN THE ATMOSPHERE WITH SOUTHEAST TO EASTERLY WINDS
AND AT THE SURFACE AND WESTERLY FLOW ALOFT. WITH CAPE VALUES
RANGING FROM 1000 TO 1500 J/KG...THERE COULD BE A FEW SEVERE
STORMS ACROSS THE PLAINS PRODUCING LARGE HAIL AND DAMAGING WINDS.
PRECIPITABLE WATER VALUES RANGE FROM AROUND 0.70 NEAR DENVER TO
CLOSE TO AN INCH FAR NORTHEAST CORNER...SOME SOME OF THE STORMS
COULD PRODUCE BRIEF HEAVY RAINFALL. BUT STORM MOTION OF AROUND 10
TO 15 MPH SHOULD KEEP THE THREAT FOR FLASH FLOODING LOW. MOST OF
THE ACTIVITY TO BE EAST OF THE AREA BY MIDNIGHT. HOWEVER...THERE
IS ENOUGH LIFT AHEAD OF AN APPROACHING TROUGH OVER THE GREAT BASIN
TO KEEP SOME THREAT OF SHOWERS OR THUNDERSTORMS GOING OVERNIGHT.
FLOW ALOFT REMAINS WESTERLY SATURDAY WITH UPPER TROUGH STILL OVER
THE GREAT BASIN. MODELS SHOW FRONT MOVING INTO THE NORTHEAST
PLAINS EARLY IN THE MORNING...AIDED BY OUTFLOW FROM EXPECTED
CONVECTION OVER KANSAS AND NEBRASKA. WEAK FRONTAL LIFT ALONG WITH
MID LEVEL ASCENT MID LEVEL QG MAY BE ENOUGH TO GENERATE SOME
SHOWERS DURING THE MORNING...WITH ENOUGH INSTABILITY FOR A FEW
STORMS. BEST CHANCE FOR SHOWERS TO BE EAST OF A GREELEY TO LIMON
LINE. BY AFTERNOON...FRONT SHOULD BE ALONG FOOTHILLS AND ACROSS
THE PALMER DIVIDE WITH NORTHEAST TO EASTERLY UPSLOPE. UPPER TROUGH
OVER GREAT BASIN WILL BEGIN TO MOVE TOWARD COLORADO DURING THE
AFTERNOON WITH INCREASING MID LEVEL ASCENT. THUS...SHOULD SEE A
GOOD CHANCE OF THUNDERSTORMS DURING THE AFTERNOON...MAINLY ALONG
AND EAST OF THE CONTINENTAL DIVIDE. COOLER AIRMASS BEHIND FRONT TO
LIMIT THE INSTABILITY...WITH CAPES AROUND 500 J/KG. NOT EXPECTING
STORMS TO REACH SEVERE LIMITS...BUT SOME SMALL HAIL WILL BE
POSSIBLE. AIRMASS STILL FAIRLY MOIST WITH PRECIPITABLE WATER
VALUES FROM 0.70 AROUND DENVER TO AROUND 0.90 FAR EASTERN PLAINS.
BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS OVER THE
PLAINS...BUT STORM MOTION OF AROUND 15 MPH SHOULD KEEP ANY STORMS
MOVING. STORMS TO CONTINUE INTO THE EVENING WITH MOST OF THE
ACTIVITY MOVING INTO KANSAS AROUND MIDNIGHT. SOME LINGERING STORMS
POSSIBLE FAR EASTERN PLAINS. UPPER TROUGH EXPECTED TO MOVE INTO
COLORADO OVERNIGHT SATURDAY INTO SUNDAY MORNING. MID LEVEL ASCENT
ENOUGH TO KEEP SOME SHOWERS AND A FEW STORMS GOING OVER THE
MOUNTAINS. ON SUNDAY...TROUGH TO MOVE ACROSS COLORADO WITH FLOW
ALOFT BECOME NORTHWEST BY THE AFTERNOON. AIRMASS TO GRADUALLY DRY
OUT FROM THE WEST. ENOUGH MOISTURE ALONG WITH SOUTHEAST SURFACE
WINDS FOR A CHANCE OF THUNDERSTORMS BY THE AFTERNOON...MAINLY EAST
OF THE CONTINENTAL DIVIDE. AIRMASS TO REMAIN COOL WITH
TEMPERATURES IN THE LOWER 70S ACROSS THE PLAINS. AIRMASS TO
GRADUALLY WARM BY MONDAY AS DRIER AIR SPREADS INTO THE REGION.
STILL ENOUGH MOISTURE FOR A FEW STORMS OVER THE HIGH COUNTRY
DURING THE AFTERNOON. FOR THE LATER DAYS TUESDAY THROUGH
THURSDAY...UPPER RIDGE BUILDS OVER THE AREA WITH WARMER AND DRIER
CONDITIONS. TEMPERATURES TO WARM INTO THE 80S ACROSS THE PLAINS BY
WEDNESDAY. ENOUGH MOISTURE OVER THE HIGH COUNTY FOR A SLIGHT
CHANCE OF AFTERNOON AND EVENING STORMS. BOTH THE GFS AND ECMWF
INDICATE SOME LOW LEVEL MOISTURE MOVING INTO THE PLAINS WEDNESDAY
AFTERNOON THROUGH THURSDAY. ENOUGH TO INCLUDE A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z FRIDAY EVENING)
ISSUED AT 826 PM MDT THU JUN 5 2014

ISOLD TSTMS STILL POSSIBLE MAINLY AROUND KAPA THIS EVENING...BUT
WILL LIKELY DROP THE MENTION OF TSTMS AT KDEN AND KBJC. MAY SOME
SOME ENHANCED SLY WINDS THROUGH 06Z WITH ONGOING CONVECTION OVER
DOUGLAS AND ELBERT COUNTIES THIS EVENING.

&&

.HYDROLOGY...
ISSUED AT 343 PM MDT THU JUN 5 2014

SNOWMELT RUNOFF WILL CONTINUE AT LEVELS SIMILAR TO THE PAST FEW
DAYS. THUNDERSTORM ACTIVITY IS EXPECTED TO BE PRIMARILY OVER THE
PLAINS THIS EVENING...SO NO ADDITIONAL IMPACT ON RIVER LEVELS IS
EXPECTED.

FRIDAY IS EXPECTED TO FEATURE ANOTHER ROUND OF AFTERNOON AND
EVENING THUNDERSTORMS...ONCE AGAIN MAINLY ON THE PLAINS. THE
CONTINUING WESTERLY FLOW ALOFT APPEARS THAT IT WILL BE ENOUGH TO
KEEP THUNDERSTORMS OVER THE FOOTHILLS MOVING EASTWARD AS THEY
DEVELOP. THIS WILL LIMIT THE HEAVY PRECIPITATION OVER THE CRITICAL
STREAM BASINS. AS LONG AS THE ZONAL FLOW PATTERN ALOFT STAYS IN
PLACE...SNOWMELT RUNOFF WILL BE ABLE TO PROCEED WITHOUT
ADDITIONAL PROBLEMS CAUSED BY RAINFALL.

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED SATURDAY AND SUNDAY...
MAINLY DURING THE THE AFTERNOON AND EVENING. MOST OF ACTIVITY WILL
BE EAST OF THE CONTINENTAL DIVIDE. WESTERLY FLOW ALOFT WILL BE
ENOUGH TO KEEP THE STORMS MOVING EASTWARD. SOME OF THE STORMS
COULD PRODUCE BRIEF HEAVY RAIN SATURDAY AFTERNOON BUT STORM MOTION
WILL KEEP ANY THREAT OF FLASH FLOODING LOW. STREAMS AND RIVERS
SHOULD REMAIN RUNNING FAIRLY HIGH DUE TO ONGOING SNOWMELT. DRIER
AND WARMER CONDITIONS CAN BE EXPECTED MONDAY...AND SHOULD CONTINUE
THROUGH THURSDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS
OVER THE HIGH COUNTRY EACH DAY WITH A FEW STORMS POSSIBLE OVER
PLAINS WEDNESDAY AND THURSDAY. ANY CONVECTION THAT DEVELOPS SHOULD
BE WEAK...PRODUCING ONLY LIGHT RAINFALL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...COOPER
SHORT TERM...DANKERS
LONG TERM...D-L
AVIATION...COOPER
HYDROLOGY...DANKERS/D-L
Hazardous weather outlook, Jun 5, 11:10 AM MDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1110 AM MDT THU JUN 5 2014

COZ030>051-061715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1110 AM MDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
FRONT RANGE FOOTHILLS EARLY THIS AFTERNOON AND THEN MOVE ONTO THE
NORTHEAST PLAINS OF COLORADO DURING THROUGH THE LATE AFTERNOON AND
EVENING. THE WIND PROFILE OVER EASTERN COLORADO IS EXPECTED TO
EVOLVE SIMILAR TO LAST EVENING...MAKING IT POSSIBLE FOR STRONG AND
LONG-LIVED THUNDERSTORMS TO ONCE AGAIN DEVELOP. SOME OF THE
STORMS ON THE PLAINS COULD BECOME SEVERE WITH LARGE HAIL UP TO 2
INCHES IN DIAMETER ...DAMAGING WINDS TO 70 MPH AND POSSIBLY SOME
TORNADOES.

THE BEST CHANCE FOR LONG-LIVED AND SEVERE STORMS WILL BE ACROSS
THE PALMER DIVIDE...INCLUDING DOUGLAS...ELBERT AND LINCOLN
COUNTIES. THE STORMS WILL MOVE OUT OF THE URBAN CORRIDOR BY MID-
EVENING...BUT CONTINUE TRACKING ACROSS THE EASTERN COLORADO PLAINS
THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A VERY MOIST AND UNSTABLE AIRMASS WILL PERSIST ACROSS THE
NORTHEAST PLAINS FRIDAY AND SATURDAY. SCATTERED THUNDERSTORMS
CAN BE EXPECTED EACH DAY...WITH SOME STORMS POSSIBLY SEVERE ACROSS
THE PLAINS PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW SHOWERS
AND THUNDERSTORMS MAY LINGER WELL PAST MIDNIGHT ON THE PLAINS.

AN UPPER TROUGH WILL MOVE ACROSS THE REGION LATE SATURDAY OR
SUNDAY..BRINGING A COOLER AIRMASS TO NORTHEAST AND NORTH CENTRAL
COLORADO. WARMER AND SOMEWHAT DRIER CONDITIONS WILL THEN RETURN
MONDAY AND CONTINUE THROUGH WEDNESDAY. THERE WILL STILL A SLIGHT
CHANCE OF THUNDERSTORMS EACH DAY...ESPECIALLY OVER THE HIGHER
TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORKS WILL BE ACTIVATED AFTER 1 PM ACROSS THE
NORTHEAST PLAINS OF COLORADO.

In the hours before

Special weather statement, Jun 5, 10:44 PM MDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1044 PM MDT THU JUN 5 2014

COZ041-046-060530-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
1044 PM MDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL
1130 PM MDT...

AT 1044 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF ELBERT...OR 35 MILES NORTHEAST OF COLORADO SPRINGS...
MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETH AND KIOWA.

LAT...LON 3922 10462 3934 10464 3952 10425 3930 10414
TIME...MOT...LOC 0444Z 243DEG 23KT 3929 10453

ENTREKIN
Special weather statement, Jun 6, 3:13 AM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
313 AM MDT FRI JUN 6 2014

COZ041-046-047-061000-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
313 AM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND CENTRAL
LINCOLN COUNTIES UNTIL 400 AM MDT...

AT 313 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF MATHESON...OR 18 MILES SOUTHWEST OF LIMON...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN ELBERT
AND CENTRAL LINCOLN COUNTIES.

LAT...LON 3899 10399 3910 10404 3926 10362 3910 10348
TIME...MOT...LOC 0913Z 249DEG 22KT 3907 10394

ENTREKIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert17 min
Jun 5, 6:13 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 5, 6:42 PM MDTTornado WarningBOULincoln33 min
Jun 5, 7:40 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert35 min
Jun 5, 8:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 5, 10:44 PM MDTSpecial Weather StatementBOUElbert46 min
Jun 6, 3:13 AM MDTSpecial Weather StatementBOULincoln47 min
Jun 6, 3:22 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln38 min
Jun 6, 12:33 PM MDTSevere Thunderstorm WarningBOULogan42 min
Jun 6, 1:13 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick47 min
Jun 6, 1:29 PM MDTFlash Flood WarningBOULogan3 hr
Jun 6, 1:38 PM MDTTornado WarningBOUDouglas37 min
Jun 6, 1:41 PM MDTTornado WarningBOULogan, Sedgwick34 min
Jun 6, 1:50 PM MDTTornado WarningBOUWeld25 min
Jun 6, 1:53 PM MDTSevere Thunderstorm WarningBOULogan, Weld37 min
Jun 6, 1:58 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld28 min
Jun 6, 2:08 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert33 min
Jun 6, 2:13 PM MDTTornado WarningBOUWeld17 min
Jun 6, 2:14 PM MDTTornado WarningBOUPhillips, Sedgwick31 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningBOULogan, Weld32 min
Jun 6, 2:34 PM MDTTornado WarningBOUWeld26 min
Jun 6, 2:43 PM MDTTornado WarningBOUSedgwick32 min
Jun 6, 2:48 PM MDTTornado WarningBOUAdams, Arapahoe, Elbert27 min
Jun 6, 2:50 PM MDTTornado WarningBOUWeld25 min
Jun 6, 2:54 PM MDTTornado WarningBOUMorgan36 min
Jun 6, 2:56 PM MDTTornado Warning Tornado observedBOUMorgan, Weld19 min
Jun 6, 3:05 PM MDTTornado WarningBOULogan25 min
Jun 6, 3:10 PM MDTTornado WarningBOUPhillips, Sedgwick35 min
Jun 6, 3:12 PM MDTTornado WarningBOUArapahoe, Elbert, Lincoln, Washington33 min
Jun 6, 3:19 PM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 6, 3:36 PM MDTSevere Thunderstorm WarningBOUPhillips24 min
Jun 6, 4:19 PM MDTSevere Thunderstorm WarningBOUWashington26 min
Jun 6, 4:24 PM MDTAreal Flood AdvisoryBOUPhillips3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.